MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a foreign material inside the catheter was observed.An imager angiographic catheter was selected for use for a carotid angiogram in the carotid artery.During preparation when attempting to flush the catheter, it was noted that there was a piece of plastic inside the catheter that popped out upon flushing.The same issue with two other imager catheters.The devices did not enter the patients body.There were no patient complications reported.
 
Additional Manufacturer Narrative
Mfg.Site email - (b)(4).Device evaluated by mfr: the imager diagnostic catheter was returned for evaluation.The shaft and the remainder of the device were checked for damage.Visual examination showed no damage to the shaft.The device was returned with a piece of plastic, that was reported of being extruded from the shaft during the flushing process.The complaint was confirmed for fm in the lumen.Inspection of the remainder of the device, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8662979
Report Number2134265-2019-06159
Device Sequence Number2118083
Product Code DQO
UDI-Device Identifier08714729354949
UDI-Public08714729354949
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000139449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1